HealthyHiresHub

Learn Myths About Masturbation and Testosterone in seconds

All Myths About Masturbation and Testosterone Resolved in 5seconds
All Myths About Masturbation and Testosterone Resolved in 5seconds

There are many common myths about masturbation in our society. Masturbation itself is not a problem although its addiction is worse. Due to easy access to all platforms on the internet masturbation addiction increases day by day. Some issues are serious that occur due to masturbation addiction and 90% are just myths. Our social media influencers play an important role in spreading this kind of myth. In this post, we are going to learn about all the myths and the actual diseases that are caused by chronic masturbation addiction so stay tuned.

Table of Contents
    Masturbation Addiction and Muscle Building
    Masturbation Addiction and Muscle Building

    Myths About Masturbation Addiction and T-Levels

    Masturbation Addiction and Muscle Building

    After doing a session of masturbation many people became depressed as they lost all the muscles in just one day. Every fitness freak knows that to build muscle testosterone is a necessary factor which is the male sex hormone. Hence, keep in mind that a single session of masturbation may have a mild effect on your testosterone levels which will recover after some time. It only became a problem when people started masturbation 2-3 times a day because when they do that their prolactin levels became high which straightly low down your T-levels. Secondly, when you started masturbation while watching porn it also reduces your testosterone level and with time it will result’s in erectile dysfunction. Hence masturbation in a limited way does not affect your muscle-building routine.

    LEARN HOW TO LEFT MASTURBATION ADDICTION IN JUST ONE DAY

    Low T-levels cause Erectile Dysfunction
    Low T-levels cause Erectile Dysfunction

    Low T-levels cause Erectile Dysfunction

    This is not a myth the straight answer to that question is yes low testosterone causes erectile dysfunction. As I have discussed above masturbation addiction solely does not lead to ED and it does not have any worse effect on your t-levels. The only problem occurs when you start masturbation while watching porn because you get stimulus or erection while watching porn only and it results in ED. To kick back ED kindly try to stay away from this chronic habit of watching porn and masturbation at the same time. It will also affect your daily personal activities as you get urges at any time and any place. Hence kick back your porn-watching habit first.

    Low Testosterone cause infertility

    Masturbation addiction does not lower your sperm count however low T-levels have a chronic effect on your sperm count. There are many causes of low testosterone levels some of which are discussed below:

    • Poor sleeping habit is the major cause of low T-levels.
    • Do not eat healthy food always try to eat junk food.
    • No fitness-related activities.
    • Drinking too much alcohol.
    • Smoking on daily basis.
    • Doing masturbation while watching porn.
    • Taking too much depression and guilt after masturbation.

    These are some major causes of low testosterone levels try to avoid them. If you start kicking back these habits your T-levels will rise again. You may fall off the wagon during the process but quitting is not the solution try again and again with consistency.

    Masturbation addiction make you blind

    This is one of the biggest myths. Masturbation does not make you blind and it does not have a big impact on your testosterone level rather it may have a little effect on your T-levels.

    Our point of view

    The conclusion of this topic is simple masturbation addiction does not affect your testosterone levels or it cannot cause erectile dysfunction. The only thing to avoid is do not watch porn and do masturbation at the same time as it can cause very serious health issues. If you are stuck in this problem or feeling any kind of depression and anxiety kindly consult with your doctor immediately.